# SDR HALA20241230387

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 29,228 hours, 4,693 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 29,234 hours, 4,694 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 FUEL FILTER CLOG OK TO CONTINUE PER MOC. REMOVED AND REPLACED ENGINE #1 FUEL FILTER ELEMENT PER AMM# 73-11-41.OPS CHECK GOOD .SECURITY CHECK GOOD .OK FOR SERVICE.
